# SDR DHL2007802520

- Difficulty date: February 3, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Condition: Misrepaired
- Location: Lt Outboard
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT OTBD VANE SLOT HAS A NON STANDARD REPAIR, STA XOLDI 6.224 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-31-07, DWG NR AC62-57-107 REV JR DATED 01-23-07.  REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW DWG NR AC62-57-107.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  ENCLOSED SMN FORM 242-2.  FABRICATED EXT REPAIR DOUBLER (AL7075T6 0.071") INTERNAL DOUBLER (AL7075T6 0.050") AND FILLER (AL7075T6 0.063") IAW DWG NR AC62-57-107.  CLEANED, TREATED AND PRIMED AREA, FILLER, INTERNAL DOUBLER AND INNER FACE OF EXT REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-
